×

zbMATH — the first resource for mathematics

Stability of the second derivative linear multistep formulas. (English) Zbl 0396.65044

MSC:
65L07 Numerical investigation of stability of solutions
65L05 Numerical methods for initial value problems
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Aramovič I. G., Lunc G. L., Elsgolc L. E.: Funkcii kompleksnogo peremennogo, operacionnoje isčislenije, teorija ustojčivosti. Moskva, 1968.
[2] Cryer C. W.: A new class of highlu-stable methods; \(A_0\)-stable methods. BIT 13 (1973), 153-159. · Zbl 0265.65036 · doi:10.1007/BF01933487
[3] Dahlquist G.: Convergence and stabilitu in the numerical integration of ordinaru differential equations. Math. Scand., 4, 33-53, 1956. · Zbl 0071.11803 · eudml:165607
[4] Dahlquist G.: Stabilitu and error bounds in the numerical integration of ordinaru differential equations. Kungl. Tek. Hogskolans Handlinger, No 130 (1959), Stockholm.
[5] Dahlquist G.: A special stabilitu problem for linear multistep methods. BIT 3 (1963), 27-43. · Zbl 0123.11703 · doi:10.1007/BF01963532
[6] Enright W. H.: Second derivative multistep methods for stiff ordinaru equations. SIAM J. Num. Anal., 11, 1974, 321-331. · Zbl 0249.65055 · doi:10.1137/0711029
[7] Gear C. W.: Numerical initial value problems in ordinaru differential equations. Prentice-Hall, N. J. 1971.
[8] Genin Y.: An algebraic approach to A-stable linear multistep-multiderivative integration formulas. BIT 14 (1974), 382-406. · Zbl 0322.65037 · doi:10.1007/BF01932535
[9] Henrici P.: Discrete variable methods in ordinaru differential equations. J. Wileu, N. Y. 1962. · Zbl 0112.34901
[10] Jackson L. W., Kenue S. K.: A fourth order exponentiallu fitted method. SIAM J. Num. Anal., 11 (1974), 965-978. · Zbl 0319.65046 · doi:10.1137/0711075
[11] Jankovič V.: Vzorce pre numerické riešenie dif. rovnice \(y'= f(t,y)\), ktoré obsahujú vuššie derivácie. Aplikace matematiku, 10, (1965), 469-482.
[12] Liniger W. A.: A criterion for A-stabilitu of linear multistep integration formulae. Computing, 3, (1968), 280-285. · Zbl 0169.19902 · doi:10.1007/BF02235394
[13] Liniger W.: Connections between accuracu and stabilitu properties of linear multistep formulas. CACM, (1975), 53-56. · Zbl 0291.65021 · doi:10.1145/360569.360661
[14] Liniger W., Willoughby R. A.: Efficient integration methods for stiff sustems of ordinaru diff. equations. SIAM J. Num. Anal., 7, (1970), 47-66. · Zbl 0187.11003 · doi:10.1137/0707002
[15] Loscalzo F. R.: An introduction to the application of spline functions to initial value problems. Theoru and applications of spline functions (ed. T. N. E. Greville), Acad. Press, 1969. · Zbl 0191.16505
[16] Odeh F., Liniger W.: A note on unconditional fixed-\? stabilitu of linear multistep formulae. Computing 7 (1971), 240-253. · Zbl 0221.65124 · doi:10.1007/BF02242351
[17] Widlund O.: A note on lnconditionallu stable linear multistep methods. BIT 7 (1967), 65-70. · Zbl 0178.18502 · doi:10.1007/BF01934126
[18] Zlámal M.: \?inite element multistep discretizations of parabolic boundaru value problems. Math. Comp. 29 (1975), 350-359.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.